RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 1, Pages 194–237 (Mi aa838)  

This article is cited in 13 scientific papers (total in 13 papers)

Research Papers

Differentiability properties of weak solutions of the Navier–Stokes equations

G. A. Seregin


Full text: PDF file (1372 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:1, 147–178

Bibliographic databases:
Received: 27.08.2001

Citation: G. A. Seregin, “Differentiability properties of weak solutions of the Navier–Stokes equations”, Algebra i Analiz, 14:1 (2002), 194–237; St. Petersburg Math. J., 14:1 (2003), 147–178

Citation in format AMSBIB
\Bibitem{Ser02}
\by G.~A.~Seregin
\paper Differentiability properties of weak solutions of the Navier--Stokes equations
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 1
\pages 194--237
\mathnet{http://mi.mathnet.ru/aa838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1893325}
\zmath{https://zbmath.org/?q=an:1039.35080}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 1
\pages 147--178


Linking options:
  • http://mi.mathnet.ru/eng/aa838
  • http://mi.mathnet.ru/eng/aa/v14/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Escauriaza, G. A. Seregin, V. Šverak, “$L_{3,\infty}$-solutions of the Navier–Stokes equations and backward uniqueness”, Russian Math. Surveys, 58:2 (2003), 211–250  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. J. Math. Sci. (N. Y.), 127:2 (2005), 1915–1922  mathnet  crossref  mathscinet  zmath
    3. J. Math. Sci. (N. Y.), 130:4 (2005), 4884–4892  mathnet  crossref  mathscinet  zmath
    4. J. Math. Sci. (N. Y.), 132:3 (2006), 339–358  mathnet  crossref  mathscinet  zmath  elib
    5. G. A. Seregin, “New version of the Ladyzhenskaya–Prodi–Serrin condition”, St. Petersburg Math. J., 18:1 (2007), 89–103  mathnet  crossref  mathscinet  zmath  elib
    6. J. Math. Sci. (N. Y.), 143:2 (2007), 2924–2935  mathnet  crossref  mathscinet  zmath  elib
    7. Seregin G., “Navier–Stokes equations: Almost L–3,L–infinity–case”, Journal of Mathematical Fluid Mechanics, 9:1 (2007), 34–43  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. J. Math. Sci. (N. Y.), 166:1 (2010), 40–52  mathnet  crossref
    9. J. Math. Sci. (N. Y.), 178:3 (2011), 243–264  mathnet  crossref
    10. J. Math. Sci. (N. Y.), 178:3 (2011), 282–291  mathnet  crossref
    11. Wolf J., “A New Criterion for Partial Regularity of Suitable Weak Solutions to the Navier–Stokes Equations”, Advances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday, International Conference on Mathematical Fluid Mechanics, 2007, 2010, 613–630  mathscinet  zmath  isi
    12. Vialov V., “On the Regularity of Weak Solutions To the Mhd System Near the Boundary”, J. Math. Fluid Mech., 16:4 (2014), 745–769  crossref  mathscinet  zmath  isi  elib  scopus
    13. T. Shilkin, “On the local smoothness of some class of axi-symmetric solutions to the MHD equations”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 46, Zap. nauchn. sem. POMI, 459, POMI, SPb., 2017, 127–148  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:422
    Full text:185
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020